New Journals | Published:

Bernoulli: Official Journal of the Bernoulli Society for Mathematical Statistics and Probability

Naturevolume 383page40 (1996) | Download Citation

Subjects

Access optionsAccess options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

Author information

Affiliations

  1. Gonville and Caius College, Cambridge, CB2 1TA, UK

    • A. W. R. Edwards

Authors

  1. Search for A. W. R. Edwards in:

About this article

Publication history

Issue Date

DOI

https://doi.org/10.1038/383040a0

Comments

By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.